Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Über die cohomologische Dimension der auflösbaren Gruppen

This is a preview of subscription content, log in to check access.

Literatur

  1. 1.

    Baer, R., Heineken, H.: Radical groups of finite abelian subgroup rank. Illinois J. Math., erscheint demnächst.

  2. 2.

    Bieri, R.: Gruppen mit Poincaré-Dualität. Promotionsarbeit an der Eidgenössischen Technischen Hochschule Zürich (1972). Comment. Math. Helv., erscheint demnächst.

  3. 3.

    Čarin, V. S.: On locally soluble groups of finite rank. Mat. Sbornik41, 37–48 (1957) [Russisch].

  4. 4.

    Fuchs, L.: Infinite abelian groups, vol. 1. New York: Academic Press 1970.

  5. 5.

    Gruenberg, K. W.: Cohomological topics in group theory. Lecture Notes in Math. 143, Berlin-Heidelberg-New York: Springer 1970.

  6. 6.

    Merzljakov, Ju. I.: Locally soluble groups of finite rank. Algebra i Logika3, 5–16 (1964) [Russisch].

  7. 7.

    Robinson, D. J. S.: On soluble minimax groups. Math. Z.89, 30–51 (1965).

  8. 8.

    Robinson, D. J. S.: A note on groups of finite rank. Compositio Math.31, 240–246 (1969).

  9. 9.

    Zaičev, D. I.: On solvable groups of finite rank. Doklady Akad. Nauk. SSSR181, 13–14 (1968) [Russisch]=Soviet Math. Doklady9, 783–785 (1968).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bieri, R. Über die cohomologische Dimension der auflösbaren Gruppen. Math Z 128, 235–243 (1972). https://doi.org/10.1007/BF01111707

Download citation